MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number PXCWT0
Medical Device Problem Codes Break (1069); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implantation procedure, at the time of loading, resistance was encountered while the lens was in the cartridge and the haptic was torn.There was no patient contact, and the procedure was completed on the same day.Additional information was received and stated in the surgeon opinion, the lens and cartridge contributed to cause the event.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4), h.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25111663
Report Number1119421-2026-00984
Device Sequence Number16037021
Product Code MFK
UDI-Device Identifier00380658432959
UDI-Public(01)00380658432959(17)300922(11)250924(10)16118803
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXCWT0
Device Catalogue NumberPXCWT0.190
Device Lot Number16118803
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/15/2026
Date Device Manufactured09/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, INJECTOR.; MONARCH III IOL CARTRIDGE D.; SPECIALIZED LOADER FORCEPS.; TOTALVISC OVD.
Patient SexUnknown